# SDR ASOA20120118003

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 29,511 hours, 21,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION, THE AFT EMERGENCY EXIT GALLEY SIGN WAS FOUND TO BE INOPERATIVE.  MX R & R THE AFT EMERGENCY EXIT GALLEY SIGN IAW AMM 33-50-14 WITH OPS CHECKED SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
